# SDR 9715795507

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.
